# SDR 96ZZZM497

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Crack
- Location: Nr 2 Cargo Door
- Part time: 46,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HFEC CRACK INDICATION AT NR 2 CARGO DOOR CUT OUT FWD FRAME WEB, JUST INBOARD OF LOWER FRAME DOOR STOP IN LINE WITH STRINGER 26R CRACK AND END OF CRACK.  STOP DRILLED CRACK PER 51-10-1.  INSTALLED WEB REPAIR PER SB 727-53-199R1 P 93110229 .080 7075-T6 LOT 670971 12 INCH BY 3.5 INCH AT NR 2 CARGO DOOR CUT OUT FWD LWR CORNER.
